Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Darkling

Cheek Thickness on Accutane

Hey y'all =)

I've been looking at pictures from around a year ago before Accutane and I realized that one of my cheeks is getting kinda hollow while on Acctuane. It's always been SLIGHLY more hollow than the other one, but now it's quite obvious, especially in pictures and it freaks me out. Is my cheek hollowness correlated to Accutane or is it something else which I need to be worried about?

Generally, my skin is doing fine. I'm on a low-dose (20/30mg/day) so I am getting side-effects pretty late. Could this be because Accutane is "thinning" my skin? Will it go back to normal once I'm off?

Thanks!

Attached is the current state of my skin. I'm treating moderate acne (I used to have way more cysts and bumpy pustules/papules and other fun stuff). Opinions are welcome!

post-96931-1251835739_thumb.jpg

post-96931-1251835739_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×